# SDR SCNA96380

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR EMERGENCY EXIT AREA LIGHT WAS FOUND FLICKERING AND DIM.  REMOVED AND REPLACED AFT AIRSTAIR LIGHT ASSEMBLY.  PERFORMED OPS CHECK, NEW LIGHT OPS CHECKED GOOD.
